# SDR MASA2017070912452

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 29,008 hours, 24,108 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Dampener
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RIGHT RUDDER DEFLECTION. R & R THE YAW DAMPENER CONTROL PANEL
